

Timetable Certificate Interreligious Studies (academic year 2024/2025)

College of Interreligious Studies Munich, Karlsstr. 34, 80333 München

Day	Time	Module	Teacher
Friday, October 04, 2024	2:00 p.m.	Officially Welcoming	Melanie Fersi, M. A.
			Prof. Dr. Martin Rötting
	03:00–04:00 p.m.	Introduction of the Certificate (1h)	Prof. Dr. Martin Rötting
	04:00–06:30 p.m. ¹	ISM1 Key Concepts (2h)	Prof. Dr. Martin Rötting
Saturday, October 05, 2024	10:00 a.m02:00 p.m.	ISM2.1 Abrahamitic Religions in	Prof. Ursula Rapp
-		Dialogue (3h) ²	
Friday, October 11, 2024	10:00–11:00 a.m.	ISM2.1 Abrahamitic Religions in	Eva Haller
		Dialogue (1h)	
	6:30–9:30 p.m.	Weekly College Round	Melanie Fersi, M. A.
Saturday, October 12, 2024	10:00 a.m01:30 p.m.	ISM2.1 Abrahamitic Religions in	n. n.
		Dialogue (3h)	
	02:30–07:30 p.m	ISM2.1 Abrahamitic Religions in	Dr. Tanja Macinelli
		Dialogue (4,25h)	
Friday, October 18, 2024	06:30–8:30 p.m.	Weekly College Round	Melanie Fersi, M. A.
Friday, October 25, 2024	01:00–6:00 p.m.	ISM2.2 Asian Religions in Dialogue	Dr. Christian Hackbarth-Johnson
		(4,5h)	

¹ Teaching including breaks

² Pure teaching hours

	06:30–8:45 p.m.	ISM2.2 Asian Religions in Dialogue	Melanie Fersi, M. A.
	1	(= Weekly College Round; 2,25h)	,
Saturday, October 26, 2024	10 a.m.3:30 p.m.	ISM2.2 Asian Religions in Dialogue	Prof. Dr. Martin Rötting
	(4,5h)	(4,5h)	
Friday, November 08, 2024	06:30–08:30 p.m.	Weekly College Round	n. n.
Friday, November 15, 2024	06:30–08:30 p.m.	Weekly College Round	n. n.
Friday, November 22, 2024	06:30–08:30 p.m.	Weekly College Round	n. n.
Friday, November 29, 2024	10:00 a.m.–1:30 p.m.	ISM3.1 History of Interreligious Encounter (3h)	Brother Josef Götz OSB
	02:30–6:00 p.m.	ISM3.1 History of Interreligious Encounter (3h)	Prof. Simone Sinn
	006:30–08:30 p.m.	Weekly College Round	Melanie Fersi, M. A.
Saturday, November 30, 2024	10:00 a.m.–4:30 p.m.	ISM3.1 History of Interreligious Encounter (5h)	Prof. Simone Sinn
Friday, December 06, 2024	06:30–08:30 p.m.	Weekly College Round	Melanie Fersi, M. A.
Friday, December 13, 2024	06:30–08:30 p.m.	Weekly College Round	Melanie Fersi, M. A.
Friday, December 20, 2024	06:30–08:30 p.m.	Weekly College Round	Melanie Fersi, M. A.
Friday, January 10, 2025	10:00–12:00 a.m.	ISM7 Interreligious Dialogue as	Prof. Dr. Martin Rötting
		Applied Religious Studies (2h)	
	01:00–6:00 p.m.	ISM3.2 Theory and Concepts of	Prof. Dr. Martin Rötting
		Interreligious Dialogue (5,25h)	
	06:30–08:30 p.m.	Weekly College Round	Melanie-Fersi
Saturday, January 11, 2025	10:00 a.m.–05:30 p.m.	ISM3.2 Theory and Concepts of Interreligious Dialogue (6h)	n. n.
Friday, January 17, 2025	06:30–08:30 p.m.	Weekly College Round	Melanie Fersi, M. A.
Friday, January 24, 2025	06:30-08:30 p.m.	Weekly College Round	Melanie Fersi, M. A.
Friday, January 31, 2025	06:30-08:30 p.m.	Weekly College Round	Melanie Fersi, M. A.
Friday, February 07, 2025	06:30-08:30 p.m.	Weekly College Round	Melanie Fersi, M. A.
Monday, February 10, 2025-	•	Exchange Program –	Melanie Fersi, M. A.
Thursday, February 20, 2025		College of Interreligious Studies	Rev. Justin Meyers
(in planning)		Munich meets Alamana Centre	Mohammed Ali Al Shuaili
		Muscat –	
		Part 1 – OMAN	

Friday, April 25, 2025	02:00–06:00 p.m.	ISM5.1 Indiginous Religions and	Dr. Josef Estermann
		Ethnic Movements (3,5h)	
	06:30–08:30 p.m.	Weekly College Round	Melanie Fersi, M. A.
Saturday, April 26, 2025	9:30 a.m.–02:30 p.m.	ISM5.1 Indiginous Religions and Ethnic Movements (3,75h)	Dr. Josef Estermann
Friday, Mai 02, 2025	06:30–08:30 p.m.	Weekly College Round	Melanie Fersi, M. A.
Friday, Mai 09, 2025	10:00 a.m.–12:15 p.m.	ISM5.2 Interreligious Spirituality, Peace Studies (2h)	Evelyne Reuter
	01:15–02:30 p.m. (1,25h)	ISM5.2 Interreligious Spirituality, Peace Studies (1,25h)	Joachim Schnittke
	02:45–06:30 p.m.	ISM5.2 Interreligious Spirituality, Peace Studies (3h)	Orinta Rötting
	06:30–08:30 p.m.	Weekly College Round	Melanie Fersi, M. A.
Friday, Mai 16, 2025	08:00 a.m.–01:00 p.m.	ISM5.1 Indiginous Religions and Ethnic Movements (4h)	Prof. DDr. Gmainer-Pranzl
	02:00–06:30 p.m.	ISM5.2 Interreligious Spirituality, Peace Studies (3,5h)	Susanna Boldi-Labusga, Dr. Tanja Mancinelli
	06:30–08:30 p.m.	Weekly College Round	Melanie Fersi, M. A.
Friday, Mai 23, 2025	06:30–08:30 p.m.	Weekly College Round	Melanie Fersi, M. A.
Friday, Mai 30, 2025	06:30–08:30 p.m.	Weekly College Round	Melanie Fersi, M. A.
Friday, June 07, 2025	06:30–08:30 p.m.	Weekly College Round	Melanie Fersi, M. A.
Friday, June 13, 2025	06:30–08:30 p.m.	Weekly College Round	Melanie Fersi, M. A.
Sunday, June 15, 2025-		Exchange Program –	Melanie Fersi, M. A.
Sunday, June 06, 2025		College of Interreligious Studies	Rev. Justin Meyers
(in planning)		Munich meets Alamana Centre	Mohammed Ali Al Shuaili
		Muscat –	
		Part 2 - GERMANY	
Friday, June 20, 2025	06:30–08:30 p.m.	dinner together (=weekly College Round)	Melanie Fersi, M. A
Friday, June 27, 2025	10:00–11:30 a.m.	ISM5.2 Interreligious Spirituality, Peace Studies (1,5h)	Prof. Dr. Martin Rötting

	01:00–06:00 p.m.	ISM6.1 Multi Religious and Cross-	Prof. Dr. Martin Rötting
		cultural Identities (4h)	
	06:30–08:30 p.m.	Weekly College Round	Melanie Fersi, M. A.
Saturday, June 28, 2025	10:00 a.m.–08:00 p.m.	ISM6.1 Multi Religious and Cross-	Dr. Tanja Mancinelli
		cultural Identities (7h)	
Friday, July 04, 2025	10:00 a.m.–01:30 p.m.	ISM6.2 Internes Recht, Ethik,	Prof. Dr. Burkhard Berkmann
		Agendas in Dialogue of Religions	
		(3h)	
	03:00–04:00 p.m.	ISM6.2 Internes Recht, Ethik,	Father Lukas OSB
		Agendas in Dialogue of Religions	
		(1h)	
	04:30–09:30 p.m.	ISM9.2 Project and Reflections	Melanie Fersi, M. A.
		(=Weekly interreligious exchange	
		round)	
Saturday, July 05, 2025	10:00 a.m.–01:30 p.m.	ISM6.2 Internes Recht, Ethik,	Dr. Tanja Mancinelli
		Agendas in Dialogue of Religions	
		(3h)	
	02:30–06:00 p.m.	ISM6.2 Internes Recht, Ethik,	Dr. Sabine Exner-Krikorian
		Agendas in Dialogue of Religions	
		(3h)	
Friday, July 11, 2025	04:30–09:30 p.m.	ISM9.2 Project and Reflections	Melanie Fersi, M. A.
		(=Weekly interreligious exchange	
		round, 5h)	
Friday, July 18, 2025	02:30-06:00 p.m.	ISM6.2 Internes Recht, Ethik,	Prof. Dr. Markus Vogt
		Agendas in Dialogue of Religions	
		(3h)	
	06:30–08:30 p.m.	Weekly College Round	Melanie Fersi, M. A.
Friday, July 25, 2025	06:30–08:30 p.m.	Award of Certificate	Melanie Fersi, M.A.
			Prof. Dr. Martin Rötting et al.
August 2025		CROSSCULTURE Religious	Prof. Dr. Martin Rötting et al.
		Studies Sommer School 2025, Paris-	
		Lodron-Universität Salzburg	
		(voluntarily)	